DocServer

Fixed point theorems for mappings of asymptotically nonexpansive type

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). pp. 1085-1091.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: fixed point, asymptotically nonexpansive type mapping, uniform normal structure
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1174

Actions (login required)

View Item